# SDR CA991231066

- Difficulty date: December 12, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 12,053 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89777011
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL CONTROL LEAKING BEYOND ALLOWABLE LIMITS FROM DRAIN MAST.
